Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Fractures + Trileptal?! ed_uk2010

Posted by Sheilac on November 13, 2013, at 16:03:31

In reply to Re: Fractures + Trileptal?! Sheilac, posted by ed_uk2010 on November 13, 2013, at 15:03:36

I totally see your point and am going to consult with my regular physician about this issue. It may not be necessary to taper down Trileptal (since it does work so well), or it may be that I indeed have arthritis, totally unrelated to Trileptal.

I'm waiting on the results of my bone scan to compare it against my scan 2 years ago. Hopefully, I haven't lost more bone.

I would think this would only happen to folks taking super high doses - not me.

A bad thing my pdoc doc never mentioned was the fact that I needed to take more Calcium, Vit D and folic acid! Geez, I never knew this and I've been taking Trileptal for a while now!

I love Trileptal - even if it does effect my vision :). And for now Aleve is helping what might be arthritis pain in my poor feet.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sheilac thread:1054186
URL: http://www.dr-bob.org/babble/20131025/msgs/1054276.html